# SDR CA190304017

- Difficulty date: March 1, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 35,658 hours
- Engine: Ge CF348E5A1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 17103352405
- Condition: Failed
- Location: Nr 1 Precooler
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) #1 ENGINE PRE-COOLER INLET DUCT ASSY PART NUMBER 171-03352-405 FOUND CRACKED AND BLOWN OUT DURING A SCHEDULED INSPECTION. COMPOSITE PANEL FOUND BRITTLE DUE TO AGE, PANEL 170-03352-405 HAS BEEN REPLACED AND AC HAS BEEN RETURNED TO SERVICE.
